Skip to content Skip to navigation menu

Pain Stoppers Extra Strength Pain Relievers

Manufacturer: HONEYWELL SAFETY PRODUCTS USA INC
List Price: $6.59 - $34.99 BX of 50 EA
View All Specs
Manufacturer: HONEYWELL SAFETY PRODUCTS USA INC
View All Specs
Product description:
Contains 162 mg aspirin, 152 mg salicylamide, 110 mg acetaminophen, 32.4 mg caffeine. Provides relief from severe headaches and pain associated with arthritis.
You are unable to select more than your available quota at this time. Please contact your administrator for assistance.
Refine results
No Filters Available
Total Items Selected
Total Items Selected
Pain Stoppers Pain Reliever Tablets, Extra Strength, 50 Tablets
Pain Stoppers Pain Reliever Tablets, Extra Strength, 125 Tablets
Pain Stoppers Pain Reliever Tablets, Extra Strength, 250 Tablets
Product # 834-161615 161617 834-161620
Flavor None None None
Contains 162mg, Aspirin, 152mg, Salicylamide, 110mg, Acetaminophen, 32.6mg, Caffeine 162mg, Aspirin, 152mg, Salicylamide, 110mg, Acetaminophen, 32.6mg, Caffeine 162mg, Aspirin, 152mg, Salicylamide, 110mg, Acetaminophen, 32.6mg, Caffeine
Strength 162mg, 152mg, 110mg, 32.6mg 162mg, 152mg, 110mg, 32.6mg 162mg, 152mg, 110mg, 32.6mg
Application Relief from Severe Headaches and Pain Associated with Arthritis, Pain Relief of Headaches, Muscular Aches and Pains Relief from Severe Headaches and Pain Associated with Arthritis, Pain Relief of Headaches, Muscular Aches and Pains Relief from Severe Headaches and Pain Associated with Arthritis, Pain Relief of Headaches, Muscular Aches and Pains
Purpose Pain Relief Pain Relief Pain Relief
Packaging Type Box Box Box
Active Ingredient 162mg, Aspirin, 152mg, Salicylamide, 110mg, Acetaminophen, 32.6mg, Caffeine 162mg, Aspirin, 152mg, Salicylamide, 110mg, Acetaminophen, 32.6mg, Caffeine 162mg, Aspirin, 152mg, Salicylamide, 110mg, Acetaminophen, 32.6mg, Caffeine
Dosage Form Tablet Tablet Tablet